Differential and Integral Equations

Linearized stability for semilinear Volterra integral equations

Nobuyuki Kato

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give a principle of linearized stability of stationary solutions of semilinear Volterra integral equations in Banach spaces.

Article information

Source
Differential Integral Equations, Volume 8, Number 1 (1995), 201-212.

Dates
First available in Project Euclid: 21 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369143792

Mathematical Reviews number (MathSciNet)
MR1296118

Zentralblatt MATH identifier
0814.45004

Subjects
Primary: 45D05: Volterra integral equations [See also 34A12]
Secondary: 45G10: Other nonlinear integral equations 45M10: Stability theory 47N20: Applications to differential and integral equations

Citation

Kato, Nobuyuki. Linearized stability for semilinear Volterra integral equations. Differential Integral Equations 8 (1995), no. 1, 201--212. https://projecteuclid.org/euclid.die/1369143792


Export citation